TITLE

A Delay-Averaged Logistic Model

AUTHOR(S)
Vagina, M. Yu.
PUB. DATE
April 2003
SOURCE
Automation & Remote Control;Apr2003, Vol. 64 Issue 4, p666
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
For the equation \dot x(t) = ℇx(t) (1-(1/τ) ∫t-θ-τt-θx(u)du), ℇ > 0, θ > 0, τ > 0, conditions for the stability of a nonzero stationary solution under small perturbations are determined.
ACCESSION #
10395114

 

Related Articles

  • A Delay-Averaged Logistic Model. Vagina, M. Yu. // Automation & Remote Control;Apr2003, Vol. 64 Issue 4, p666 

    For the equation \dot x(t) = ℇx(t) (1-(1/τ) ∫t-θ-τt-θx(u)du), ℇ > 0, θ > 0, τ > 0, conditions for the stability of a nonzero stationary solution under small perturbations are determined.

  • The Research on Network Communication Complex System Based on Logistic Equation. Leyi Ren; Xiaolong Deng // Applied Mechanics & Materials;2014, Issue 513-517, p530 

    In this paper, from the view of the complexity of network organization system, the preliminary research has been carried on network communication complexity system. The concept of the complexity of the network transmission system is introduced in the paper, and networks as complex system is...

  • STABILITY OF SOLUTIONS OF KINETIC EQUATIONS CORRESPONDING TO THE REPLICATOR DYNAMICS. LACHOWICZ, MIROSŁAW; QUARTARONE, ANDREA; RYABUKHA, TATIANA V. // Kinetic & Related Models;Mar2014, Vol. 7 Issue 1, p109 

    In the present paper we propose a class of kinetic type equations that describes the replicator dynamics at the mesoscopic level. The equations are highly nonlinear due to the dependence of the transition rates of distribution function. Under suitable assumptions we show the asymptotic...

  • LOCAL STABILITY IMPLIES GLOBAL STABILITY FOR THE PLANAR RICKER COMPETITION MODEL. BALREIRA, E. CABRAL; ELAYDI, SABER; LUíS, RAFAEL // Discrete & Continuous Dynamical Systems - Series B;Mar2014, Vol. 19 Issue 2, p323 

    Under certain analytic and geometric assumptions we show that local stability of the coexistence (positive) fixed point of the planar Ricker competition model implies global stability with respect to the interior of the positive quadrant. This result is a confluence of ideas from Dynamical...

  • Some characterizations of families of distributions, including logistic and exponential ones, by properties of order statistics. Zykov, V.; Nevzorov, V. // Journal of Mathematical Sciences;Jul2011, Vol. 176 Issue 2, p203 

    New characterizations of distributions based on properties of the maximal order statistics are obtained. The families of distributions that are characterized by some properties of maxima include exponential and logistic distributions as partial cases. Bibliography: 4 titles.

  • Scoring functions for ordered classifications in statistical analysis. Fielding, A. // Quality & Quantity;Feb93, Vol. 27 Issue 1, p1 

    The problem of scoring ordered classifications prior to the further statistical analysis is discussed. A review of some methods of scoring is provided. This includes linear transformations of integer scores, where previous applications to two way classifications are introduced. Also reviewed are...

  • STABILITY CONDITIONS FOR A CLASS OF DELAY DIFFERENTIAL EQUATIONS IN SINGLE SPECIES POPULATION DYNAMICS. Gang Huang; Takeuchi, Yasuhiro; Miyazaki, Rinko // Discrete & Continuous Dynamical Systems - Series B;Oct2012, Vol. 17 Issue 7, p2451 

    We consider a class of nonlinear delay differential equations, which describes single species population growth with stage structure. By constructing appropriate Lyapunov functionals, the global asymptotic stability criteria, which are independent of delay, are established. Much sharper...

  • NECESSARY AND SUFFICIENT CONDITION FOR THE GLOBAL STABILITY OF A DELAYED DISCRETE-TIME SINGLE NEURON MODEL. BARTHA, FERENC A.; GARAB, ÁBEL // Journal of Computational Dynamics;Dec2014, Vol. 1 Issue 2, p213 

    We consider the global asymptotic stability of the trivial fixed point of the difference equation x n+1 = mx n- αφ(x n-1), where (α m) ∈ ℝ² and φ is a real function satisfying the discrete Yorke condition: min {0, x} = ≤ φ(x) ≤ max{0, x} for all x...

  • The additive logistic skew-normal distribution on the simplex. Mateu-Figueras, G.; Pawlowsky-Glahn, V.; Barceló -Vidal, C. // Stochastic Environmental Research & Risk Assessment;Aug2005, Vol. 19 Issue 3, p205 

    There is a dearth of suitable models with which to adequately model compositional data sets, especially those which exhibit skewness after additive logratio-transformation. In order to address this deficit we propose the additive logistic skew-normal distribution, an extension to the additive...

  • Analysis of extreme rainfall using the log logistic distribution. Fitzgerald, D. // Stochastic Environmental Research & Risk Assessment;Oct2005, Vol. 19 Issue 4, p249 

    Computer-intensive methods are used to examine the fit of the log logistic distribution to annual maxima of Irish rainfall. The characteristics of the L-moment solutions are examined by using the conventional bootstrap on the data and by random sampling within the ellipse of concentration of the...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics